# SDR COM60537

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Condition: Defective
- Location: Wing Anti-Ice
- Part time: 2,254 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WING ANTI-ICE SENSOR CAUTION MESSAGE DURING TEST.  REPLACED THE TEMP CONTROLLER.
